Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journals
Articles
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Follow SCIRP
Contact us
[email protected]
+86 18163351462
(WhatsApp)
1655362766
SCIRP WeChat
Open Journal of Discrete Mathematics
Submission
Open Journal of Discrete Mathematics
ISSN Print:
2161-7635
ISSN Online:
2161-7643
www.scirp.net/journal/ojdm
E-mail:
[email protected]
Citations
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
k-Product Cordial Labeling of Path Graphs
()
Robinson Santrin Sabibha
,
Kruz Jeya Daisy
,
Pon Jeyanthi
,
Maged Zakaria Youssef
Open Journal of Discrete Mathematics
Vol.15 No.1
, December 26, 2024
DOI:
10.4236/ojdm.2025.151001
148
Downloads
838
Views
Citations
This article belongs to the Special Issue on
Subplanes of
PG
(2,
q
r
), Ruled Varieties V
2
r
-1
2
in
PG
( 2
r
,
q
), and Related Codes
()
Rita Vincenti
Open Journal of Discrete Mathematics
Vol.14 No.4
, October 25, 2024
DOI:
10.4236/ojdm.2024.144006
160
Downloads
651
Views
Citations
This article belongs to the Special Issue on
Perfect 1-
k
Matchings of Bipartite Graphs
()
Wenduan Dai
,
Yan Liu
,
Yanfang Wu
Open Journal of Discrete Mathematics
Vol.14 No.4
, September 25, 2024
DOI:
10.4236/ojdm.2024.144005
146
Downloads
964
Views
Citations
This article belongs to the Special Issue on
The Goldbach Conjecture Is True
()
Jie Hou
Open Journal of Discrete Mathematics
Vol.14 No.3
, September 24, 2024
DOI:
10.4236/ojdm.2024.143004
285
Downloads
4,923
Views
Citations
This article belongs to the Special Issue on
Subplanes of
P
G
(
2,
q
3
)
and the Ruled Varieties
V
2
5
of
P
G
(
6,
q
)
()
Rita Vincenti
Open Journal of Discrete Mathematics
Vol.14 No.2
, April 25, 2024
DOI:
10.4236/ojdm.2024.142003
198
Downloads
758
Views
Citations
This article belongs to the Special Issue on
AAK Theorem and a Design of Multidimensional BIBO Stable Filters
()
Bossoto Bossoto
,
Gabriel Bissanga
Open Journal of Discrete Mathematics
Vol.14 No.2
, March 26, 2024
DOI:
10.4236/ojdm.2024.142002
233
Downloads
767
Views
Citations
This article belongs to the Special Issue on
Algorithm for Visualization of Zero Divisor Graphs of the Ring ℤ
n
Using MAPLE Coding
()
Nasir Ali
Open Journal of Discrete Mathematics
Vol.14 No.1
, January 31, 2024
DOI:
10.4236/ojdm.2024.141001
318
Downloads
1,394
Views
Citations
This article belongs to the Special Issue on
<
...
2
3
4
...
>
Page
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Most Cited
Most Downloaded
Newsletter
Order Print Copy
Contact Us
FAQ
Disclaimer
History Issue
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Follow SCIRP
Contact us
[email protected]
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
SCIRP Newsletter
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
News
About SCIRP
Ethics
Editorial Policies
For Authors
Peer-Review Issues
Publication Fees
Special Issues
Service
Manuscript Tracking System
Order Print Copies
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top